MAUDE Adverse Event Report: COVIDIEN SURGICAL SIGNIA; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL SIGNIA; STAPLE, IMPLANTABLE
Model Number SIGADAPTSHORT
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during lobectomy vessel dissection, when attempting to open the jaws after dissecting a blood vessel with the reload, the adapter suddenly detached.Since the reload could not be removed from the tissue before the jaws opened, it was reconnected, and after pressing a button, the jaws opened and it could be removed from the tissue.The screen showed a yellow adapter swimlane.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: sigphandle, sig power sigphandle handle (serial # unknown) sigpshell, sig power sigpshell control shell (lot # unknown) sig30ctavm, tri 2.0 sig30ctavm 30 ct vsclr med 12mm (lot # unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that an assembled handle and clamshell were visible.The handle screen was showing an adapter yellow swim lane.The adapter was connected to the gen2 adapter black box running gen2 acc software and the strain gauge was responsive.There was were universal asynchronous receiver-transmitter (uart) communications errors in the data saved to the system.The adapter had 23 of 50 procedures remaining.The data saved to the adapter was read and a failed cyclical redundancy check (crc) error was noted.The adapter was connected to an rpa clamshell and an rpa handle running v29.6 software.The connection between the adapter and the clamshell was secure.The handle displayed a yellow adapter swim lane.An rpa reload was attached to the adapter and was able to be loaded and unloaded without difficulty.The reload was recognized but not able to be rotated, articulated, or clamped.The adapter was reconnected to the gen2 acc software and no new errors appeared.It was reported that there was a yellow adapter swim lane and loose connection from shell to adapter.The reported issue was confirmed.The manufacturing records for each device are thoroughly reviewed prior to r elease to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SIGNIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23952052
Report Number1219930-2026-00021
Device Sequence Number20802101
Product Code GDW
UDI-Device Identifier10884521543829
UDI-Public(01)10884521543829(11)231213
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGADAPTSHORT
Device Catalogue NumberSIGADAPTSHORT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown